# SDR 2015FA0000236

- Difficulty date: May 5, 2015
- Submitted: May 27, 2015
- Operation: General aviation
- Aircraft: N210W
- Make and model: Cessna 210D
- Aircraft serial: 21058217
- Aircraft time: 4,557 hours
- System (JASC): 2711 · Aileron Tab Control System
- Part: Rib
- Part number: 12321081
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,557 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BRACKET, PN 123139-1, ELEVATOR TRIM TAB JACK SCREW SUPPORT, SEPARATED FROM RIB AT BS 23.375 RT SIDE HORIZONTAL STABILIZER, CAUSING COMPLETE LOSS OF TRIM CONTROL AND PERIODIC JAMMING OF ELEVATOR AS JACKSCREW WAS CATCHING ON REAR SPAR OPENING.  DAMAGE WAS LIMITED TO RIB AND BRACKET.
